Thread: Boys Serious Help Is Needed
06-06-2002, 07:20 PM #1New Member
- Join Date
- May 2002
Boys Serious Help Is Needed
Guys I have a big problem, currently: I am on
my 8th shot of deca (one more) 300mg
my first shot of primobolin every threed days 100mg
and on my 7 tab of winstrol every day
OR TO SUM UP
weeks 1-9 deca 300mg
week7-12 winny tabsed
week8-12 primo every 3 days
MY PROBLEM IS: MY HAIR IS STARTING TO GET REALLY THIN.
-before this i had a nice thick set of hair
1. Is this permananent, when i get off will it
grow back thick.
2.Is it gonna keep getting thinner and
thinner until i'm off, or is this an initial
PLEASE HELP. THANKS SO MUCH......
06-06-2002, 07:45 PM #2
Its the primo.
Try getting some dht blocking shampoo's.
06-06-2002, 09:03 PM #3
nah bro...once your hair is gone.....its gone you bald for life bro...
unless you get on some medication that makes it grow backl, it wont grow back naturally
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)